# SDR 96ZZZX1234

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MCI - FLT 475 - DURING CRUISE, SHUT DOWN NR 2 ENGINE, SN 3921, DUE TO LOSS OF OIL QUANTITY.  FOUND OIL LEAK AT FUEL OIL COOLER LINE.  REPLACED OIL LINE SEAL, MFG PN 443330, AND RETAINER, MFG PN 354117; ENGINE LEAK CHECK AND OPERATION WAS NORMAL.  ENGINE TT:  57,657 HRS; 38,613 CYCLES.  CHECK C-3 - 4-8-95 - MCI.
